# SDR SWIA2021080560085

- Difficulty date: March 8, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804     (C-CHECK RO 8/1/2021)    ORDERED AND REIVED 4EA NEW BUSHINGS P/N#S1512-52 FOR LH AILERON WING TRAILING EDGE CENTER HINGE FITTING LUGS @ WS319.604 AND WS323.038. SEE CAMP#23085417 FOR INSTALLATION DUE TO MAJOR REPAIR TO HINGE LUGS. /  --INSTALLED 2EA NEW BUSHINGS P/N# 600-10300-85 & S1512-49 TO LH AILERON WING TRAILING EDGE INBOARD HINGE FITTING LUGS @ WS294.50. -INSTALLED 2EA NEW BUSHINGS P/N# NAS538B10P41 & S1512-49 TO LH AILERON WING TRAILING EDGE OUTBOARD HINGE FITTING LUGS @ WS343.50. REF CRJ 200 AMM 20-26-00-910-804.  ORDERED AND RECEIVED ALL NEW HARDWARE SEE CAMP# 22429333
